A Problem?

Ok, so might sound a touch bit freaky, but.

Yeah...I've been masturbating, A LOT and um..resourcefully im stopping...and umm well, here go..

while i masturbate...well i take this wierd feeling close to taking a drug...it feels suitable and ya, i rub soap on my pepe... and thats the feeling i attain...so...is this bad?? and why?

also, i get this small dot on my pepe...and im not sure what the heck it is... hope i dont have cancer... and i know it's not a birth red mark...so what is it? ist wasnt there previously...so...? what do you guys think?

oh ya, gratefulness a lot for taking the time to picture this question...and answering.

Kevin


Answers:    n00b.
I doubt its cancer, so at least possible thats one problem off your mind. Ask your doc though


Related Questions and Answers
  • What is the best grant for mom's birthday?
  • Someone with a low amount of good bacteria in there digestive tracts like probiotics can cause stomach problem
  • Me and my brother similar to one and the same girl!?